# SDR SWIA20250103110

- Difficulty date: November 10, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER TRACK ON CARGO BAY DOOR GOUGED    (FILED OPEN)    REMOVED AND REPLACED AFT CARGO DOOR TRACK WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
